What anesthetic drugs percipitate seizures.?

Very Few.. Very few actually precipitate (cause) seizures, although many anesthetic drugs and drugs administered in the "peri-operative . Period" do lower the seizure threshold. This might "increase" the possibility of a seizure if these drugs were given in unusually large amounts, which they rarely are...Narcotics, ketamine, anticholinergics, antihistamines, insulin, some antibiotics. No worry!
Local anesthetics. Local anesthetics, when injected incorrectly, or at high doses, can cause seizures. These are drugs like lidocaine, novacaine, etc. Etomidate and ketamine (anesthetic induction agents) can cause seizures in people who have epilepsy.
Anesthesia siezures. Most drugs used to provide sedation or general anesthesia are actually anti-siezure in action. Local anesthetic agents such as Lidocaine or bupivacaine when absorbed systemically in large doses may rarely precipitate CNS toxicity such as seizure activity.